i n my boy friend went to farm house last month i .e 23 nov after my periods we took a doogy position . my vagina was dry .IN MY BACK there he inserted 3 times tip of the penis inside my bum hole penis was a bit wet . but it was not the sperm and the 3rd time penis sliped dpwn towards vagina but penis didnt went inside. After he moved frm me i cleaned my bum holw with d cloth.
i wanna know why my periods are delayed because i had that tablets or dat penis slip towards my vagina ? is there chances of my geting pregnant ?
plz reply asa early as posible
It also says that the monthly bleeding can be brought forward or delayed if particular circumstances require this. However, bringing the withdrawal bleeding forward with progestogen-estrogen combinations is preferred, because the occurrence of a pregnancy is virtually ruled out by the inhibition of ovulation. As opposed to this, the postponement of menstruation calls for the use of Primolut N at a time when the necessary exclusion of pregnancy can be problematical since Primolut N must be given at a time when pregnancy cannot be excluded using the currently available examination methods. Therefore, this method remains restricted to those cases in which there is no possibility of early pregnancy in the cycle concerned.
Dosage: 1 tablet Primolut N 3 times daily for not longer than 10 to 14 days, beginning about 3 days before the expected menstruation. Bleeding will occur 2 to 3 days after having stopped medication. If it does not, the doctor must be consulted.
There are so many delayed period reasons that you can have, but I agree that pills can be just one of them. I was using a couple of pills, actually, so many of them - I can't even remember the names of those pills and I remember that every time when I was using drugs, my period was late. That is the most common side effect of every pill.
First, I was so scared because I was like - why the hell I am giving my money for those pills if I can stay pregnant.
One test, two tests, seven pregnancy tests - nothing.
I was so scared so I went to see my doctor. I consulted him of course because I realized that this won't go away.
He prescribed me other pills and next month - again. My period was late.
So, now I am not using any pills and it takes a little bit longer than I expected for my period to become normal again.